# SDR DXTA200802983

- Difficulty date: April 6, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 4,410 hours, 3,500 cycles
- Engine: Pwa PW535A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125692
- Part serial: 0169
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, RT MAIN GREEN LIGHT AND GEAR UNLOCKED RED LIGHT BEGAN TO FLICKER INTERMITTENT (3 GREEN NO RED).  TROUBLESHOT TO FAULTY RT MLG ACTUATOR DOWNLOCK SWITCH. REMOVED AND REPLACED RT MLG ACTUATOR. LEAK AND OPERATIONAL CHECKS NORMAL IAW MM 32-11-02.
